On the Smoothness of Normalisers,the Subalgebra Structure of Modular Lie Algebras, and the Cohomology of Small Representations

  1. Lookup NU author(s)
  2. Dr David Stewart
Author(s)Herpel S, Stewart DI
Publication type Article
JournalDocumenta Mathematica
Year2016
Volume21
Issue
Pages1-37
ISSN (print)1431-0635
ISSN (electronic)1431-0643
Full text is available for this publication:
PublisherDeutsche Mathematiker Vereinigung
URLhttp://www.math.uiuc.edu/documenta/vol-21/01.pdf
Actions    Link to this publication
Share